# SDR 2008UALA01970

- Difficulty date: April 7, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 56,874 hours, 30,960 cycles
- Engine: Ge CFM56*
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 3686500
- Condition: Obstructed
- Location: Oxygen System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 READS LOW.  SUPPLEMENTAL DATA UPDATE, ISOLATED O2 LEAK TO FIRST OBSERVER'S O2 MASK.  WITH MASK PLUGGED INTO FITTING MASK LEAKS.  WITH MASK UNPLUGGED FROM FITTING NO LEAKS FROM FITTING.  NEEDS NEW FITTING ASSY.  REPLACED 1ST OBSERVER'S OXYGEN FITTING.  LEAK CHECKED SYS CKS GOOD.
